# SDR UIEA2025040400433

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N1381A
- Make and model: Boeing 767316
- Aircraft serial: 27615
- Aircraft time: 98,778 hours, 22,645 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Union
- Part number: BACC63BW14SC5S
- Condition: Broken
- Location: Hyd Valve
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE STRUT 2 AFT NACELLE STRUT FAIRINGS IN ACCESS PANEL 447BL INTERNAL PART IN HYDRAULIC SHUT OFF VALVE WITH BROKEN CONNECTOR.( CONNECTOR OF HYDRAULIC SHUTOFF VALVE AND BACKSHELL WERE REPLACED (PN: BACC63BW14SC5S & PN: BACC10HV14) INSTALLATION TEST WAS SATISFACTORY I.A.W. SWPM 20-60-06. NO FURTHER DEFECTS NOTED. )
